# SDR SIMA201122105

- Difficulty date: August 8, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N720
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A/C HAS A STRONG ELECTRICAL SMELL IN COCKPIT AND CABIN.  FOUND LT SIDE WALL BALLAST AT 5A HOT WITH BURNING SMELL.  REMOVED AND REPLACED BALLAST IAW EMB 135 AMM 33-21-03.  OPS CHECK GOOD AT THIS TIME.  NO MORE BURNING SMELL NOTED.
